# SDR AALA20021673

- Difficulty date: November 22, 2002
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A06NN0260
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PTY - FLT 1700 - EN ROUTE FROM SJO-MIA - ON CLIMB-OUT, LOST ALL GREEN HYDRAULIC QUANTITY.  DECLARED EMERGENCY AND LANDED IN PTY WITHOUT INCIDENT.  FOUND HYDRAULIC LEAK AT RIGHT INBOARD AILERON CETNER SERVO ACTUATOR.  REPLACED FLEX LINE AND SERVICED GREEN SYSTEM HYDRAULICS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
